# SDR UPS07M49375

- Difficulty date: January 26, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1119 L51r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT FROM BS 1119 (BS 6-00) TO BS 6-10, LONGERON 51R FOUND CORRODED.  LONGERON & ATTACHED PARTS REMOVED FOR ACCESS PER SRM 51-31-01V2 R38.  REPAIR LONGERON & FAB PER SRM 53-10-01 V1 R38.  REPAIR PARTS PROTECTED PER  SRM 51-21-01V2 R38.  REPAIRED LONGERON, OK TO INSTALL PER SRM 53-10-00 F2V1 R38.
